MathSciNet Relay Station
MathSciNet bibliographic data
MR1923478 53C21
Grove, Karsten; Ziller, Wolfgang Cohomogeneity one manifolds with positive Ricci curvature. Invent. Math. 149 (2002), no. 3, 619–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement